# SDR AWXA200700897

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 53,946 hours, 36,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG 4157208 - MX REPORTED FLASHLIGHT IN FWD GALLEY HAS A DEAD BATTERY.  MX REPLACED THE FWD GALLEY FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
